Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComposition-diamond lemma for non-associative algebras over a polynomial algebra.
Author(s) Yu-Fu Chen, Jürgen Wisliceny, Mingjun Zeng
TypeArticle in Journal
ISSN0129-2021; 0219-175X/e
LanguageEnglish
JournalSoutheast Asian Bull. Math.
Volume34
Number4
Pages629--638
PublisherEdited by South China Normal University, Guangzhou; South East Asian Mathmatical Society, Hong Kong
Year2010
Edition0
Translation No
Refereed No
Webmaster